Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 147 - 152

Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation

Authors
GEGENHASI, Xing-Biao HU, Hon-Wah TAM
Corresponding Author
GEGENHASI
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
147 - 152
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - GEGENHASI
AU  - Xing-Biao HU
AU  - Hon-Wah TAM
PY  - 2005
DA  - 2005/12
TI  - Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 147
EP  - 152
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.10
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.10
ID  - GEGENHASI2005
ER  -